# SDR ASOA2020304223022

- Difficulty date: December 22, 2019
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 44,566 hours, 26,528 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566681403
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION THE LEFT WING RIB 21 WAS FOUND CRACKED. MAINTENANCE PERFORMED  REPAIR I/A/W SRM 57-20-07.
